MathSciNet Relay Station
MathSciNet bibliographic data
MR1331294 34L25 (34A55 35J10 81U40)
Aktosun, Tuncay; Klaus, Martin; van der Mee, Cornelis Inverse wave scattering with discontinuous wave speed. J. Math. Phys. 36 (1995), no. 6, 2880–2928.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement